# SDR IPXA2018091753991

- Difficulty date: September 1, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 52,058 hours, 16,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324115
- Condition: Dented
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS WERE FOUND ON THE FUSELAGE SKIN BETWEEN BS 1480 AND 1500, STRINGERS 37L - 39L.  REPAIRED IAW EO B767-5330-69911-A, AND SRID3-4320337669.
